A remark on global smooth solutions for quasilinear wave equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), p. 1-17
@article{RSMUP_1994__91__1_0,
     author = {Manfrin, Renato},
     title = {A remark on global smooth solutions for quasilinear wave equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     pages = {1-17},
     zbl = {0809.35059},
     mrnumber = {1289626},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__1_0}
}
Manfrin, Renato. A remark on global smooth solutions for quasilinear wave equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994) pp. 1-17. http://www.numdam.org/item/RSMUP_1994__91__1_0/

[G1] L. Gårding, Cauchy Problem for Hyperbolic Equations, Lect. Notes Univ., Chicago (1957). | Zbl 0091.26902

[G2] L. Gårding, Solution directe du probleme de Cauchy pour les equations hyperboliques, Colloque CNRS, Nancy (1956), pp. 71-90. | MR 116142 | Zbl 0075.09703

[M] S. Mizohata, The Theory of Partial Differential Equations, Cambridge University Press, Cambridge 1973. | MR 599580 | Zbl 0263.35001

[N] L. Nirenberg, On elliptic partial differential equations, Ann. Sc. Norm. Sup. Pisa (13) 3 (1959), pp. 1-48. | Numdam | MR 109940 | Zbl 0108.10001

[W] W. Von Wahl, L p-Decay rates for homogeneous wave equations, Math. Z., 120 (1971), pp. 93-106. | MR 280885 | Zbl 0212.44201

[K] S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical equations, Comm. Pure Appl. Math., 38 (1985), pp. 321-332. | MR 784477 | Zbl 0635.35059

[K1] S. Klainerman, Global existence for nonlinear wave equations, Comm. Pure Appl., Math., 33 (1980), pp. 43-101. | MR 544044 | Zbl 0405.35056

[K,P] S. Klainerman - G. Ponce, Global small amplitude solutions to nonlinear evolution equationms, Comm. Pure Appl. Math., 36 (1983), pp. 133-141. | MR 680085 | Zbl 0509.35009

[T,Y] Li Ta-Tsien - Chen Yun-Mei, Initial value problems for nonlinear wave equations, Comm. Part. Diff. Equat., 13 (1988), pp. 383-422. | MR 920909 | Zbl 0662.35071

[Ma] R. Manfrin, Soluzioni periodiche globali per l'equazione delle onde non lineari, Pubbl. Dip. Mat. Pisa, 547 (1990).